Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Burning sensation on the foot. History of muscular dystrophy. Taking Renerve G. Swelling persists. Solution?

I have burning sensation over my right foot for the past 1 year. I consult a physician and he suggest me to take RENERVE G capsule for 3 months.since i am a patient of muscular dystrophy . I am taking the capsule during night time, at the time when i had it the sensation reduce. Then i am getting again after 7 or 8 hours of the dosage. There is swelling , over my limb. Since my job is computer oriented, i am unable to elevate my legs. what is the solution?
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Acupressure Specialist 's  Response
Magnetotherapy treatment;-

place south pole of a stong magnet for half an hour thrice aday for one week to reduce the burning senation.after that use acupressure plate 10 minute daily for one month.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor